logo

SCIENCE CHINA Information Sciences, Volume 59, Issue 11: 112502(2016) https://doi.org/10.1007/s11432-015-0911-7

Global stabilization control of stochastic quantum systems

More info
  • ReceivedNov 10, 2015
  • AcceptedFeb 24, 2016
  • PublishedOct 14, 2016

Abstract

The global stabilization control of arbitrary eigenstates for finite dimensional stochastic quantum systems with non-diagonal free Hamiltonian and non-regular measurement operator is studied in this paper. We propose a switching feedback control law, in which a constant control is used to steer the system state to a convergence domain, and another control law designed based on Lyapunov stability theorem, is used to attract the states in the convergence domain to the desired target state. The convergence to an arbitrary target eigenstate from any initial state is strictly proved. Moreover, numerical simulation experiments on a three-dimensional stochastic quantum system are implemented to demonstrate the effectiveness of the proposed control.


Funded by

Talent Fund of Hefei University(0394840903)

National Natural Science Foundation of China(61573330)


Acknowledgment

Acknowledgments

This work was supported by National Natural Science Foundation of China (Grant No. 61573330) and Talent Fund of Hefei University (Grant No. 0394840903).

Copyright 2019 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1